# SDR YENA201801200039

- Difficulty date: January 20, 2018
- Submitted: January 23, 2018
- Operation: Air carrier
- Aircraft: N588JB
- Make and model: Airbus A320-232
- Aircraft serial: 2201
- Aircraft time: 55,607 hours, 19,845 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER DESCENT, WHILE LEVELING OFF AT 6000 FT, CREW DETECTED A STRONG ODOR IN THE AFT CABIN, EXTENDING UP TO THE FRONT.  DETECTED BRIEFLY IN THE FLIGHT DECK AS WELL. NOT PRESENT ON LANDING.  COMPLIED WITH INFO NOTICE 2017-T015B.  DETERMINED TO BE A LEVEL 1 EVENT.  ACFT OKAY FOR CONTINUES SERVICE.
